| Model Number |
60SP050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the flange broke while in use with the patient.Patient consequence not known at this time.
Additional Manufacturer Narrative
Other, other text: b3: date of event, d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: updated.One device was received in used condition without the original packaging.Per visual inspection, the tab was found to be damaged/broken.The complaint was confirmed, and no other analysis was performed.The root cause was attributed to manufacturing.A device history record (dhr) review could not be performed as the lot number was unknown.This issue is being monitored and further actions taken accordingly.